Zbigniew  J. Jurek
Zbigniew J. Jurek
Professor of Mathematics, University of Wroclaw, Poland
Zweryfikowany adres z math.uni.wroc.pl - Strona główna
Tytuł
Cytowane przez
Cytowane przez
Rok
Operator-limit distributions in probability theory
ZJ Jurek, JD Mason, WN Hudson
Wiley, 1993
2701993
An integral representation for selfdecomposable Banach space valued random variables
ZJ Jurek, W Vervaat
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 62 (2), 247-262, 1983
1901983
Relations Between the -Selfdecomposable and Selfdecomposable Measures
ZJ Jurek
The Annals of Probability 13 (2), 592-608, 1985
841985
AN INTEGRAL REPRESENTATION OF OPERATOR-SELF DECOMPOSABLE RANDOM VARIABLES
ZJ Jurek
441982
Limit distributions and one-parameter groups of linear operators on Banach spaces
ZJ Jurek
Journal of Multivariate Analysis 13 (4), 578-604, 1983
391983
Random integral representations for classes of limit distributions similar to Lévy class L 0
ZJ Jurek
Probability theory and related fields 78 (3), 473-490, 1988
37*1988
The classes L m (Q) of probability measures on Banach spaces
ZJ Jurek
Bull. Polish Acad. Sci. Math 31, 51-62, 1983
361983
Selfdecomposability: an exception or a rule
ZJ Jurek
Annales Univer. M. Curie-Sklodowska, Lublin-Polonia, LI, Sectio A, 93-107, 1997
351997
The symmetry group and exponents of operator stable probability measures
WN Hudson, ZJ Jurek, JA Veeh
The Annals of Probability, 1014-1023, 1986
351986
Domains of normal attraction of operator-stable measures on Euclidean spaces
ZJ Jurek
Bull. Acad. Pol. Math 28, 397-409, 1980
321980
Limit distributions for sums of shrunken random variables
ZJ Jurek
Instytut Matematyczny Polskiej Akademi Nauk (Warszawa), 1981
271981
Polar coordinates in Banach spaces
ZJ Jurek
Bull. Acad. Pol. Math 32, 61-66, 1984
251984
A new factorization property of the selfdecomposable probability measures
AM Iksanov, ZJ Jurek, BM Schreiber
The Annals of Probability 32 (2), 1356-1369, 2004
232004
Series of independent exponential random variables
ZJ Jurek
Proc. 7th Japan-Russia Symposium on Probability Theory and Mathematical …, 1996
221996
Remarks on the selfdecomposability and new examples
ZJ Jurek
DEMONSTRATIO MATHEMATICA-POLITECHNIKA WARSZAWSKA 34 (2), 241-250, 2001
212001
Shot noise distributions and selfdecomposability
AM Iksanov, ZJ Jurek
Taylor & Francis Group 21 (3), 593-609, 2003
202003
On stability of probability measures in Euclidean spaces
ZJ Jurek
Probability Theory on Vector Spaces II, 128-145, 1980
201980
THE RANDOM INTEGRAL REPRESENTATION HYPOTHESIS REVISITED: NEW CLASSES OF S-SELFDE. COMPOSABLE LAWS
ZJ Jurek
Abstract and applied analysis, 479-498, 2004
192004
On Lévy (spectral) measures of integral form on Banach spaces
ZJ Jurek
Probab. Math. Statist 11 (1), 139-148, 1990
191990
Remarks on stable measures on Banach spaces
Z Jurek, K Urbanik
Colloquium Mathematicum 38 (2), 269-276, 1978
191978
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20